# SDR 9617052289

- Difficulty date: August 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729RW
- Make and model: Boeing 727251
- Aircraft serial: 21377
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD EXTERIOR OVERWING EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK, CHECKED OK.
